# SDR UALA2011112206418

- Difficulty date: November 20, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 67,783 hours, 12,212 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Converter
- Part number: 23415901
- Part serial: 122
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OCCASIONAL OIL SMELL IN THE COCKPIT COND AIR, NOT REPORTED IN THE CABIN.  ACP ENG RUN.  FOUND SMELL COMING FROM APU.  DF APU^21NOV IAD INF- CHECKED ALL MAGNETIC CHIP COLLECTOR FOR APU, NO METAL NOTED, REMOVED APU CHECK VLV PER MM.  NO OIL NOTED AND INSPECTED SURGE VLV DUCT.  NO OIL NOTED.  ALSO REF: FIM 49-10 TASK 808 NOTE: 3(A)(1) & CHECK FOR FOREIGN FLUIDS AT INLET THAT MAY BE INJESTED.  U4-2379^21NOV IAD.  REPLACED BOTH RT AND LT OZONE CONVERTER IAW MM.  LEAK CHECK OKAY.  RH OZONE CONVERTER OFF IS MR21753-122 ON 133, LT OFF MR21753-22 ON 43.
